# SDR 97ZZZX1021

- Difficulty date: February 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5003X
- Make and model: Lear 60LEAR
- Aircraft serial: 039
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Water Leak
- Location: Fuel Service
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE DESIGN OF THE FUEL SERVICE PANEL AND DOOR DOES NOT PREVENT WATER FROM ENTERING THE DOOR AND COLLECTING AT THE BOTTOM OF THE PANEL.  THERE IS NO DRAIN HOLE.  THIS IS A POTENTIAL CORROSION PROBLEM. THREE MODEL 60'S WERE LOOKED AT.  ALL THREE ARE THE SAME DESIGN.
